Periaortitis Associated with Anti-neutrophil Cytoplasmic Antibodies Induced by Bevacizumab Combination Therapy

Shuji Murakami, Haruhiro Saito, Miki Ohe, Tetsuro Kondo, Fumihiro Oshita, Kouzo Yamada
2013 Internal medicine (Tokyo. 1992)  
Drug-induced vessel vasculitis is a rare complication of chemotherapy. In particular, few reports have investigated drug-induced large vessel vasculitis. We herein report the case of a 57-year-old woman with advanced lung adenocarcinoma who developed perinuclear anti-neutrophil cytoplastic antibodies (p-ANCA)positive periaortitis induced by bevacizumab combination chemotherapy. With the increasing use of combination therapy with bevacizumab, the incidence of vascular complications will
more » ... ly increase. A noninfectious fever occurring during chemotherapy might be a sign of vasculitis; therefore, we must ensure that possible periaortitis is not overlooked.
doi:10.2169/internalmedicine.52.6632 pmid:23448770 fatcat:lacj3rmepbbbdh7mdj42ixzrty